# SDR ASAA2018052524778

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N537AS
- Make and model: Boeing 737890
- Aircraft serial: 35204
- Aircraft time: 25,050 hours, 7,312 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Radar
- Condition: Malfunctioned
- Location: Wx System
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IN AUTO,  RADAR PAINTS FALSE WEATHER AT THE 10 MILE RANGE, 10 O'CLOCK AND 2 O'CLOCK POSITIONS.  APPEARS TO WORK NORMAL OUT OF AUTO MODE.  ACFT GROUNDED.  PERFORMED A WEATHER RADAR OPS TEST IAW AMM 34-43-00-710-802-001. CHECKED GOOD. ALSO PERFORMED DEU TEST AMM 31-62-21-470-804.  BITE TEST. NO DEFECT NOTED. NO HISTORY IN 90 DAYS. OPS NORMAL.
